Nonsymmetric Nash solutions and replications of 2-person bargaining

Research output: Contribution to journalArticlepeer-review

132 Scopus citations

Abstract

A 2-person fixed threat bargaining problem is considered. A full characterization of the solutions which satisfy all of Nash's axioms except for the axiom of symmetry is given. It is also shown that these nonsymmetric Nash solutions are precisely the solutions that arise from symmetric Nash solutions through replications.

Original languageEnglish (US)
Pages (from-to)129-133
Number of pages5
JournalInternational Journal of Game Theory
Volume6
Issue number3
DOIs
StatePublished - Sep 1977

ASJC Scopus subject areas

  • Statistics and Probability
  • Mathematics (miscellaneous)
  • Social Sciences (miscellaneous)
  • Economics and Econometrics
  • Statistics, Probability and Uncertainty

Fingerprint

Dive into the research topics of 'Nonsymmetric Nash solutions and replications of 2-person bargaining'. Together they form a unique fingerprint.

Cite this